# SDR R61A201607140407

- Difficulty date: July 14, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 23,378 hours, 18,249 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Burned Out
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE FORWARD FLIGHT ATTENDANT FLASHLIGHT WAS BURNED OUT.  MAINTENANCE REMOVED AND REPLACED FORWARD FLIGHT ATTENDANT FLASHLIGHT IAW AMM AND OPS CHECKED GOOD.
